# SDR VNAA2023092711101

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15465
- Aircraft time: 9,503 hours, 8,334 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 6619501
- Part serial: 3666
- Condition: Faulted
- Location: Hyd Pump
- Part time: 9,503 hours, 8,334 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER HOLDING FOR 20 MINUTES TO GET INTO DCA THE CREW RECEIVED 2 HYD CAUTION MESSAGES IN FLIGHT. REMOVED AND REPLACED HYD SYS #2 ACMP IAW CRJ 900 29-11-03-000/400-801-A01. LEAK CHECK & OPS CHECK GOOD AT THIS TIME
